# SDR ERAA082926

- Difficulty date: December 31, 2002
- Submitted: January 14, 2003
- Operation: Air carrier
- Make and model: Bell 412
- System (JASC): 3212 · Emergency Flotation Section
- Part: Float
- Part number: D24922117
- Part serial: 0462
- Condition: Leaking
- Location: Emergency Mlg
- Part time: 1,187 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOAT BAG LEAKS. FLOAT WAS REPAIRED, COMPLIED WITH ALL TESTS & ALL INSPECTIONS.  SERVICEABLE IAW SI-412-2.
